# SDR SWAA2022021468853

- Difficulty date: February 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737*
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER #4 REQUIRED TO BE REPLACED DUE TO DISBONDING. ; / [01] REMOVED LEFT WING SPOILER #4 AS PER B737 AMM 27-61-11-000-801.; [02] VERIFIED STEP 1.; [03] (RII) OK TO INSTALL SPOILER #4. P/N:113A4400-5 S/N:053988; [04] INSTALLED LEFT WING SPOILER #4 AS PER B737 AMM 27-61-11-400-801. PENDING ADJUSTMENT CHECK AND SYSTEM TEST.; [05] (RII) VERIFIED INSTALLATION IN STEP #4.  ADJUSTMENT AND SPOILER SYSTEM TEST PENDING.  TASK 27-61-00-820-803  TASK 27-61-00-730-801; [06] ACCOMPLISHED ADJUSTMEN CHECK AND SYSTEM TEST AS PER B737 AMM 27-61-00-820-803 & AMM 27-61-00-730-801. ADJUSTMENT GOOD ; SYSTEM CHECK GOOD.; [07] VERIFIED STEP 6; [08] CARD COMPLETE; [09] CARD COMPLETE
